# SDR UPS06147123

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EMERG EXIT SIGN LOWER LAMP INOP.  RELAMPED, CKS OK AMM 33-50-00.
